Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 101, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 28, 2009, 2:43 PM EDT for Colquitt County, Tift County, Worth County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2009, 2:43 PM EDT (18:43 UTC)
- Expired
- Mar 28, 2009, 3:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Colquitt County, GA, Tift County, GA, Worth County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 10:20 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 281843
SVRTAE
GAC071-277-321-281930-
/O.NEW.KTAE.SV.W.0101.090328T1843Z-090328T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EDT SAT MAR 28 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF MOULTRIE...
TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF TIFTON...
SOUTHERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF SYLVESTER...
* UNTIL 330 PM EDT
* AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM TY TY TO 20 MILES
SOUTHWEST OF MOULTRIE...AND MOVING EAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
UNIONVILLE...TIFTON...PHILLIPSBURG AND NORMAN PARK BY 250 PM EDT...
OMEGA...NORMAN PARK AND MOULTRIE BY 255 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT SATURDAY EVENING
FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3158 8367 3157 8366 3158 8364 3152 8340
3148 8335 3138 8340 3133 8346 3132 8352
3121 8351 3117 8354 3107 8357 3111 8400
3130 8400 3162 8383
TIME...MOT...LOC 1842Z 253DEG 50KT 3149 8356 3107 8403
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 11:45 AM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 28, 11:45 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009
...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...
REAL BUSY SO JUST A BRIEF UPDATE...
JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).
OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.
WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS.
FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...WAKULLA...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
ZONES: FRANKLIN.
HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAY...COASTAL WALTON...GULF.
COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
BLOCKHazardous weather outlook, Mar 28, 4:53 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 453 AM EDT SAT MAR 28 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS EVENING... ...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE... ...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS... A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG BEND AND GEORGIA DURING THE AFTERNOON AND EVENING. PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA RIVERS AND STREAMS. THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE POSSIBLE THROUGH EARLY SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE THUNDERSTORMS WATCHES ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Local storm report, Mar 28, 1:26 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
126 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD ALBANY 31.58N 84.18W
03/28/2009 DOUGHERTY GA AMATEUR RADIO
MARILYN AND 1ST STREET OVER THE ROADS
&&
BOLDENLocal storm report, Mar 28, 1:38 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
138 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD DOWNTOWN DOTHAN 31.22N 85.39W
03/28/2009 HOUSTON AL TRAINED SPOTTER
URBAN AND SMALL STREAM FLOODING SEVERAL HOMES FLOODED
MANY ROADS IMPASSIBLE
&&
BOLDENLocal storm report, Mar 28, 1:41 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
141 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HAIL CHULA 31.55N 83.55W
03/28/2009 E0.88 INCH TIFT GA EMERGENCY MNGR
PENNY AND NICKEL SIZED HAIL
&&
BOLDENLocal storm report, Mar 28, 1:53 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLOOD 2 N ALBANY 31.61N 84.18W
03/28/2009 DOUGHERTY GA PUBLIC
LEE CO GA 2 MILES NORTH OF ALABANY WATER OVER THE ROADS
&&
DUGGANLocal storm report, Mar 28, 2:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
218 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FLASH FLOOD SYLVESTER 31.53N 83.84W
03/28/2009 WORTH GA AMATEUR RADIO
SOUTH QUADRANT OF THE CITY EMER MGMT OFFICE EVACUATED
ALONG WITH SEVERAL HOMES WERE EVACUATED BY BOAT.
&&
DUGGANLocal storm report, Mar 28, 2:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM DOWNBURST MARIANNA 30.77N 85.24W
03/28/2009 JACKSON FL COUNTY OFFICIAL
NUMEROUS TREES DOWN ACROSS THE CITY WIDE SPREAD POWER
OUTAGES
&&
DUGGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:11 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Early, Quitman, Randolph | 49 min |
| Mar 28, 8:49 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Early, Miller, Quitman and 1 more | 41 min |
| Mar 28, 9:06 AM EDT | Tornado Warning | TAE | Clay, Quitman, Randolph | 24 min |
| Mar 28, 9:15 AM EDT | Tornado Warning | TAE | Randolph, Terrell | 45 min |
| Mar 28, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Mitchell and 2 more | 52 min |
| Mar 28, 9:39 AM EDT | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Mar 28, 10:10 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Early, Miller, Seminole | 50 min |
| Mar 28, 10:16 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Early, Lee and 6 more | 44 min |
| Mar 28, 10:23 AM EDT | Tornado Warning | TAE | Baker, Decatur, Early, Grady, Miller, Mitchell and 1 more | 52 min |
| Mar 28, 10:40 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 50 min |
| Mar 28, 10:51 AM EDT | Flash Flood Warning | TAE | Early, Seminole | 6 hr |
| Mar 28, 11:01 AM EDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Miller and 1 more | 44 min |
| Mar 28, 11:04 AM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Tift, Turner, Worth | 41 min |
| Mar 28, 11:14 AM EDT | Flash Flood Warning | TAE | Calhoun, Clay, Early, Miller, Seminole | 2 hr |
| Mar 28, 11:21 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 39 min |
| Mar 28, 11:45 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more | 45 min |
| Mar 28, 11:49 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 41 min |
| Mar 28, 11:56 AM EDT | Tornado Warning | TAE | Baker, Decatur, Miller, Mitchell | 34 min |
| Mar 28, 12:05 PM EDT | Tornado Warning | TAE | Dougherty, Lee, Mitchell, Turner, Worth | 25 min |
| Mar 28, 12:21 PM EDT | Tornado Warning | TAE | Baker, Mitchell | 39 min |
| Mar 28, 12:24 PM EDT | River Flood Warning | TAE | Lee | 10 days |
| Mar 28, 12:33 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 42 min |
| Mar 28, 12:34 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell, Worth | 41 min |
| Mar 28, 12:43 PM EDT | Tornado Warning | TAE | Colquitt, Dougherty, Mitchell, Worth | 47 min |
| Mar 28, 12:45 PM EDT | Areal Flood Advisory | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Lee and 6 more | 2 hr |
| Mar 28, 1:07 PM EDT | Tornado Warning | TAE | Colquitt, Irwin, Tift, Turner, Worth | 38 min |
| Mar 28, 1:14 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 46 min |
| Mar 28, 1:18 PM EDT | Tornado Warning | TAE | Baker, Calhoun, Early, Miller | 16 min |
| Mar 28, 1:18 PM EDT | Tornado Warning | TAE | Baker, Decatur, Early, Miller, Mitchell, Seminole | 42 min |
| Mar 28, 1:27 PM EDT | Flash Flood Warning | TAE | Calhoun, Clay, Decatur, Early, Miller, Seminole | 2 hr |
| Mar 28, 1:33 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 28, 1:48 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 28, 2:01 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 44 min |
| Mar 28, 2:15 PM EDT | Areal Flood Warning | TAE | Clay | 8 hr |
| Mar 28, 2:21 PM EDT | Flash Flood Warning | TAE | Ben Hill, Irwin | 114 min |
| Mar 28, 2:30 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 45 min |
| Mar 28, 2:31 PM EDT | Flash Flood Warning | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more | 119 min |
| Mar 28, 3:02 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 43 min |
| Mar 28, 3:12 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 48 min |
| Mar 28, 3:24 PM EDT | Flash Flood Warning | TAE | Baker, Brooks, Colquitt, Decatur, Grady, Miller and 4 more | 3 hr |
| Mar 28, 3:48 PM EDT | Severe Thunderstorm Warning | TAE | Decatur | 42 min |
| Mar 28, 4:02 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell | 43 min |
| Mar 28, 4:21 PM EDT | Areal Flood Warning | TAE | Baker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 12 more | 8 hr |
| Mar 28, 4:21 PM EDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 38 hr |
| Mar 28, 4:24 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Thomas | 51 min |
| Mar 28, 5:00 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 45 min |
| Mar 28, 5:24 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Tift | 51 min |
| Mar 28, 5:33 PM EDT | River Flood Warning | TAE | Decatur | 15 days |
| Mar 28, 5:33 PM EDT | River Flood Warning | TAE | Dougherty | 19 hr |
| Mar 28, 5:34 PM EDT | Flash Flood Warning | TAE | Berrien, Brooks, Colquitt, Cook, Irwin, Lanier and 4 more | 116 min |
| Mar 28, 5:36 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Thomas | 39 min |
| Mar 28, 6:05 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 40 min |
| Mar 28, 6:30 PM EDT | Flash Flood Warning | TAE | Colquitt, Grady, Mitchell, Thomas, Tift, Worth | 90 min |
| Mar 28, 7:03 PM EDT | Areal Flood Warning | TAE | Baker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.